Table of Contents
Research Article
Game Theory
Volume 2016 (2016), Article ID 2968269, 1 page
http://dx.doi.org/10.1155/2016/2968269
Corrigendum

Corrigendum to “An Algorithm for Computing All Berge Equilibria”

1Center On Stochastic Modelling, Optimization, and Statistics (COSMOS), The University of Texas at Arlington, P.O. Box 19017, Arlington, TX 76019-0017, USA
2TransSolutions, LLC., 14600 Trinity Boulevard, Fort Worth, TX 76155, USA

Received 7 August 2016; Accepted 15 August 2016

Copyright © 2016 H. W. Corley and Phantipa Kwain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. W. Corley and Phantipa Kwain, “Corrigendum to “An Algorithm for Computing All Berge Equilibria”,” Game Theory, vol. 2016, Article ID 2968269, 1 pages, 2016. doi:10.1155/2016/2968269